Author Topic: No more anti depressant/anti anxiety pill (only have heart stinging)  (Read 258 times)

yaknamean

  • Newbie
  • *
  • Posts: 3
Hi I was 13 when I was excessive masturbating and ended up in extreme depression. Psychiatrists were telling me I was severely depressed and sometimes the depression would lead to anxiety and panic. Anywho I know that the masturbation caused my depression because after I was on the Prozac for 2 years as a kid I could masturbate as many times as I want with no symptoms of depression or POIS. I eventually quit the medicine cold turkey, had one big episode of a panic attack and never needed the medication again; however when I turned 19 I had an incident in college where Red Cross came to have us donate blood. I donated my blood, but while donating it I see close to a pint of my old blood and I started to freak out, I told the phlebotomist ?I can?t breathe!? But she simply put a paper bag over my mouth and said ?just breathe? and kept continuing to draw blood. I was in shock that day and had a mental relapse and had to be on a new new medication called Paxil. Throughout my journey I have been on different anti depressants and anti anxiety medicines until 1 month and 3 weeks ago where I quit my recent drug Effexor cold turkey. I?m 35 right now. I will tell you why I had to quit cold turkey, I was having an adverse reaction to the medication. I would have more panic attacks, more restlessness, hot flash/flushes, headaches. I have been on the Effexor for 2 years. Now It was working perfectly until it did something called a ?poop out? in psychiatry meaning the medication is no longer effective. The interesting thing is, it stopped working well when I would come home from work masturbating excessively again 2-4 times a day, 2-3 days straight. Today I?m 100% drug free and I exercise 3-4 times a week of strenuous wrestling and cardio. What I?m trying to figure out is, upon withdrawing from the Effexor I masturbated once with extreme fatigue like I didn?t want to do anything. Cloudy head, sinus pressure behind my eyes, heart stinging sensation (mild but stings like after you run for a long time feeling) hot flushes/flashes maybe a few more but doesn?t seem important. Then I was scared to masturbate again, but after 3 weeks I gave in. I only have the heart stinging symptom today. I take 1 5000mg of Vitamin D (because my Vitamin d is extremely low as per my family doctor, literally under the normal range) and 325mg Ashwagandha every morning. I?m trying to figure out how to cure this last portion of my illness and to see if anyone knows. Also the symptoms for me don?t happen immediately after O. The heart stinging thing happens the next day for the whole day. Then I?m feeling healed on the third. Any ideas?

fernab

  • Global Moderator
  • Full Member
  • *****
  • Posts: 211
Re: No more anti depressant/anti anxiety pill (only have heart stinging)
« Reply #1 on: April 17, 2019, 10:38:17 AM »
Hi yaknamean and welcome to our Forum.

When you say 'cloudy head', you are refering to a situation in which you feel it's difficult to concentrate, think or maybe talk to others?

This symptom: sinus pressure behind my eyes. I recognize It was one of my POIS symptoms when I began to having it.

And maybe the first one was strong palpitations that began some hours after an O. But not sure that a stinging sensation on heart is also one of the described POIS symptoms. But It is also true that POIS symptoms are not exactly the same for every poiser.

Many Poisers feel a stinging sensation on the urethra after any emission.

Does these three symptoms (you are describing) occur you systematically after an O?

Please find here below a link to a very complete list of symptoms (maybe not all possible symptoms but most common):
https://poiscenter.com/forums/index.php?topic=2027.msg15927#msg15927

And here a very good classification chart of POIS types:
https://poiscenter.com/forums/index.php?topic=2338.0

« Last Edit: April 17, 2019, 12:12:59 PM by fernab »

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 4202
Re: No more anti depressant/anti anxiety pill (only have heart stinging)
« Reply #2 on: April 18, 2019, 09:54:02 AM »
yaknamean, Welcome to POISCenter!
10 years of major POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks associated with it.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business.

yaknamean

  • Newbie
  • *
  • Posts: 3
Re: No more anti depressant/anti anxiety pill (only have heart stinging)
« Reply #3 on: April 19, 2019, 12:47:05 AM »
Hi thank you. I?m more on the border of cluster 4. Usually symptoms come the next day in the afternoon.

yaknamean

  • Newbie
  • *
  • Posts: 3
Re: No more anti depressant/anti anxiety pill (only have heart stinging)
« Reply #4 on: April 19, 2019, 12:49:03 AM »
Oh sorry, the cloudy head is hard to explain. It?s hard to put sentences together when conversing with people like I would forget certain words to make the sentences sound more eloquent. But also the cloudy head would be a feeling of like numb and weird thoughts of like just my head feeling empty and kinda confused like why am I on earth etc. weird cloudy and numb thoughts.

fernab

  • Global Moderator
  • Full Member
  • *****
  • Posts: 211
Re: No more anti depressant/anti anxiety pill (only have heart stinging)
« Reply #5 on: April 19, 2019, 04:08:04 AM »
Ok. I think you are experiencing the symptom described as Brain Fog. Which I think is very similar to what you describe.

And about your stinging heart feeling: have you ever noticed a feeling of strong palpitations and somewhat faster?


b_jim

  • Hero Member
  • *****
  • Posts: 920
Re: No more anti depressant/anti anxiety pill (only have heart stinging)
« Reply #6 on: April 20, 2019, 11:18:17 AM »
I've stopped taurine since beggining of 2019. I feel weak, anxious and depressed. :/  I think I will restart 500mg a day soon
Taurine = Anti-Pois

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 4202
Re: No more anti depressant/anti anxiety pill (only have heart stinging)
« Reply #7 on: April 20, 2019, 12:24:01 PM »

I've stopped taurine since beggining of 2019. I feel weak, anxious and depressed. :/  I think I will restart 500mg a day soon


Hi, b_jim,

Very interested to see you posting your reactions to restarting 500mg/day!
10 years of major POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks associated with it.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business.